×

A continuity theorem in the potential theory. (English) Zbl 0196.42101

PDF BibTeX XML Cite
Full Text: DOI

References:

[1] M. Brelot: Points irr^guliers et transformations continues en th^orie du potentiel, J. Math. Pures et Appl., 19, 319-337 (1940). · Zbl 0024.40301
[2] G. Choquet: Sur les fondements de la theorie fine du potentiel, C. R. Acad. Sci., Paris, 244, 1606-1609 (1957). · Zbl 0086.30503
[3] J. Deny: Les potentiels d’^nergie finie, Acta Math., 82, 107-183 (1950). · Zbl 0034.36201
[4] M. Kishi: Capacitability of analytic sets (to appear in Nagoya Math. J.). · Zbl 0096.07801
[5] M. Ohtsuka: On thin sets in potential theory, Seminars on analytic functions, I, Inst. Adv. Study, 302-313 (1957). · Zbl 0197.08701
[6] K. T. Smith: Mean values and continuity of Riesz potentials, Comm. Pure and Appl. Math., 9, 569-576 (1956). · Zbl 0072.31405
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.